Sick to my stomach IM injection

  1. 0
    A pt came in today with side effects and or allergic reaction. Pt was curled in ball on side when I went to adminster 200 mg of Tigan. Pt was monitored for 30 min nausea was gone and she left to work. 4 hrs later she called and said injection side was hurting alot and burning. When she came in and standing before more the doctor and I could see the injection was given to high above the gluteus. The Doc advised her to use cold compress and advil. The Doc told me not to worry but I am sick that i could loose my lic and or my facility could be sued. Any feed back would be greatly appreciated. I am sick knowing my pt is in pain
  2. Get our hottest nursing topics delivered to your inbox.

  3. 2 Comments so far...

  4. 0
    I wouldn't lose any sleep over it. While lawsuit society is a mindset some take, it really does take someone special to pursue a case of "sore love handle". Remember it costs both plaintiffs and defendants a lot of money to pursue legal action.

    Rest well and carry on

    Tait
  5. 3
    Agree with the post above, but for future reference ... don't let a patient's position get in the way of visualizing your anatomical landmarks. Reposition your patient if necessary.
    leslie :-D, poppycat, and Tait like this.


Top